skin-hair-icon
Itching in thighs
Red colors patches type something is there, and it itches a lot. I ave consulted to a doctor who gave me a tube to apply over that. I applied that and it works, then i thought that i am all right now, so i stopped applying it, but that patches comes again, i again applied that tube on consultation of doc. But..........
91 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Kalpana Pathak
Dermatologist 6 yrs exp Ghaziabad
Hi, Thanks for writing to us. From the description it seems you are having fungal infection( tinea). It requires a proper course of oral and topical antifungal like oral terbinafine/ itraconazole given in combination with topical clotrimazole or eberconazole cream. Merely using a topical cream and too off an on will make your infection refractory to treatment. So you need to consult a dermatologist for proper treatment. Also it is advisable to wear loose cotton clothese and avoid sweating and friction for better control of lesions. Hope this helped. Should there be doubt. please write back Take care
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.